Structural stability of smooth contracting endomorphisms on compact manifolds
Trois études en dynamique qualitative, Astérisque, no. 31 (1976), pp. 141-188.
@incollection{AST_1976__31__141_0,
     author = {Franke, John E.},
     title = {Structural stability of smooth contracting endomorphisms on compact manifolds},
     booktitle = {Trois \'etudes en dynamique qualitative},
     series = {Ast\'erisque},
     pages = {141--188},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {31},
     year = {1976},
     mrnumber = {650467},
     zbl = {0326.58013},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1976__31__141_0/}
}
TY  - CHAP
AU  - Franke, John E.
TI  - Structural stability of smooth contracting endomorphisms on compact manifolds
BT  - Trois études en dynamique qualitative
AU  - Collectif
T3  - Astérisque
PY  - 1976
SP  - 141
EP  - 188
IS  - 31
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1976__31__141_0/
LA  - en
ID  - AST_1976__31__141_0
ER  - 
%0 Book Section
%A Franke, John E.
%T Structural stability of smooth contracting endomorphisms on compact manifolds
%B Trois études en dynamique qualitative
%A Collectif
%S Astérisque
%D 1976
%P 141-188
%N 31
%I Société mathématique de France
%U http://archive.numdam.org/item/AST_1976__31__141_0/
%G en
%F AST_1976__31__141_0
Franke, John E. Structural stability of smooth contracting endomorphisms on compact manifolds, in Trois études en dynamique qualitative, Astérisque, no. 31 (1976), pp. 141-188. http://archive.numdam.org/item/AST_1976__31__141_0/

1. R. Abraham, J. Robbin and A. Kelley. Transversal Mappings and Flows, Benjamin, New York, 1967. | MR | Zbl

2. L. Block and J. Franke. "A classification of the structurally stable contracting endomorphism of S 1 ", Proc. Amer. Math. Soc., 36 (1972), 597-602. | MR | Zbl

3. J. Franke. Contracting Endormorphisms on Compact Manifolds, Thesis, Northwestern University, 1973. | MR

4. H. I. Levine. "Singularities of differential mappings", Lecture Notes in Mathematics, 192, Springer, 1971. | DOI | Zbl

5. J. Mather, Notes on Topological Stability, Harvard University, 1970 | Zbl

6. Z. Nitecki, "Nonsingular endomorphisms of the circle", Proc. Symposium Pure Math., Vol. 14, (1970), 203-220. | DOI | MR | Zbl

7. M. Shub "Endomorphisms of compact differentiable manifolds", Amer. J. Math., 91 (1969), 175-199. | DOI | MR | Zbl

8. S. Smale. "Differentiable dynamical systems". Bull. Amer. Math. Soc., 73 (1967), 747-817. | DOI | MR | Zbl

9. C. T. C. Wall, "Lectures on -stability and classification", Lecture Notes in Mathematics, 192, Springer, 1971. | DOI | MR | Zbl

10. H. Whitney. "On singularities of mappings of Euclidean spaces, I, mappings of the plane into the plane", Ann. of Math., 62 (1955), 374-410. | DOI | MR | Zbl

11. H. Whitney. "Singularities of mappings of Euclidean spaces", Symp. Int. de Top. Alg., Mexico, (1958), 285-301. | MR | Zbl